Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Sinus infection, constant mucus drainage in throat, loss of sleep. On amoxicillin, flo-nase. Cure?

I have a sinus infection and started amoxycillin 5 days ago. The sinus congestion was relieved, but now I have constant mucuous draining into my throat . I can t get any sleep because I have to continually spit it out. I am using Flo-Nase and a sinus nedi-pot rinse. I have had the sinus infection for 10 days now. I just need some relief from this constant mucuous and spitting.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
I think you are having Severe sinus infection.You didn't mention whether X ray PNS/CT PNS was done or not.
As per literature,Medicines have to be used for 2 weeks initially.As you are taking drug since 5 days,you have to take for another 9 days.
Another important point is that Amoxycillin alone will not be sufficient.It should be combined with another Broad spectrum antibiotic.Please consult your local doctor for addition of another Antibiotic.
If the symptoms are not relieved even after 14 days,Surgical procedure has to be attempted.Please contact your ENT(Ear Nose Throat) doctor for treatment.
Answered: Thu, 17 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor